# SDR AALA991183

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- System (JASC): 4990 · APU Oil System
- Part: Oil Plug
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX - FLT 596 - AFTER TAKEOFF FROM BUR TO DFW, SMOKE REPORTED IN PASSENGER CABIN.  EMERGENCY DECLARED AND AIRCRAFT LANDED LAX WITHOUT INCIDENT.  REPLACED APU ENGINE OIL MAIN OIL DRAIN PLUG AND O-RINGS.  PERFORMED AIR CONDITIONING PACK BURNOUT PER MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
